# SDR IPXA2014504022471

- Difficulty date: March 26, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 29,483 hours, 16,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536127
- Condition: Damaged
- Location: Bs 1165 Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C10,  MAIN CARGO FLOOR DAMAGED.  FABRICATED NEW FLOOR PANEL.
